In this paper, we introduce a new class of harmonically convex functions which is called invariant harmonically h-convex function. We show that the class of invariant harmonically h-convex functions uniﬁes several other new and classes of invariant harmonically convex functions. Some associated integral inequalities of Hermite-Hadamard type are obtained. Several special cases are also discussed.
Digital Object Identifier (DOI)
Uzair Awan, Muhammad; Aslam Noor, Muhammad; V. Mihai, Marcela; and Inayat Noor, Khalida
"Inequalities Associated with Invariant Harmonically h-Convex Functions,"
Applied Mathematics & Information Sciences: Vol. 11
, Article 4.
Available at: https://dc.naturalspublishing.com/amis/vol11/iss6/4